About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 392386, 12 pages
http://dx.doi.org/10.1155/2012/392386
Research Article

Qualitative Behaviors of Functional Differential Equations of Third Order with Multiple Deviating Arguments

Department of Mathematics, Faculty of Sciences, Yüzüncü Yıl University, 65080 Van, Turkey

Received 14 September 2012; Accepted 24 September 2012

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cemil Tunç, “Qualitative Behaviors of Functional Differential Equations of Third Order with Multiple Deviating Arguments,” Abstract and Applied Analysis, vol. 2012, Article ID 392386, 12 pages, 2012. doi:10.1155/2012/392386